advertisement
Question
Posted by: an | 2011-03-31

oratane

Im 19 years old. my dermatologist prescribed oratane for my acne i used it for 3 weeks and stopped because of the severe side effects. I still feel tired and sleepy, i constantly have a chemical taste in my mouth... any suggetions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

After 3 weeks the effects should have worn off - In my opinion the taste is not a result of the Oratane

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement